Title of article :
The property of supermultiplicity for some classical inequalities and applications
Author/Authors :
R. P. Agarwal، نويسنده , , S. S. Dragomir، نويسنده ,
Issue Information :
هفته نامه با شماره پیاپی سال 1997
Pages :
14
From page :
105
To page :
118
Abstract :
In this paper, we shall discuss some new properties of supermultiplicity and logarithmic concavity for some mappings which are associated with Jensenʹs discrete inequality, Hölderʹs and Minkowskiʹs inequalities, eby evʹs inequality, and Cauchy-Buniakowski-Schwarzʹs inequality.
Keywords :
inequalities , Jensenיs Inequality , Concavity , The AG inequality , H?lderיs inequality , Minkowskiיs inequality , ?eby?evיs inequality , Cauchy-Buniakowski-Schwarzיs inequality
Journal title :
Computers and Mathematics with Applications
Serial Year :
1997
Journal title :
Computers and Mathematics with Applications
Record number :
918164
Link To Document :
بازگشت